# SDR AALA981965

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME DENTED STATION 520 TOP SIDE INTO RADIUS, WEB STRINGER 22 AREA.  REMOVED DAMAGED AREA AND INSTALLED REPAIR, SRM 51-40-3 .050 7075-T6, REPAIR MATERILA AND .1875 FLUSH AND PAN 'D' RIVETS.  (M)
